# SDR P9RA20040019

- Difficulty date: July 6, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- Engine: Pwa JT8D*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 368188117
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH IN TO RFD. RT MAIN GEAR LIGHT ASSY, INOPERATIVE.  ALL GEAR INDICATIONS INOPERATIVE ON RT GEAR.  EMERGENCY DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPAIRED LANDING GEAR INDICATION PANEL ASSY, ALL GEAR INDICATIONS GOOD.  LANDING GEAR POSITION INDICATOR SUBSEQUENTLY REPLACED ON JULY 06 2004 BY TOL MTX.
